# SDR LR7A08080

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND FUSELAGE EXTERIOR SKIN DENT AT FS 99.0, WL 156, LBL 63.  REPAIR ACCOMPLISHED IAW SMP 583 51-140-12 ON LOG PAGE 27239, ITEM M6.
